# SDR C2XA97CL029

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Failed
- Location: Fwd Elec Bay
- Part time: 15,862 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIC - FLT 3053 - CREW REPORTED, THAT ON TAKEOFF AT 80 KNOTS THE STICK PUSHER AND SHAKER ACTIVATED AND THE STALL WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  THE AIRCRAFT WAS RELEASED IAW MEL 27-36-2, AFTER ARRIVING AT A MAINTENANCE BASE THE STALL WARNING COMPUTER WAS REMOVED AND REPLACED IAW EMB-120 MM 27-34-00.  OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS REMOVED FROM MEL THEN RELEASED FOR SERVICE.  (M)
